# SDR FDEA201708152218

- Difficulty date: August 15, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY L3 DOOR FWD LOWER FRAME WEB CRACKED AT BS 1255, BETWEEN LONGERONS  26L AND 27L.  REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
